Resonances for periodic Jacobi operators with finitely supported perturbations

DSpace Repository

Resonances for periodic Jacobi operators with finitely supported perturbations

Show full item record

Files for download

Find Full text There are no files associated with this item.

Facebook

Simple item record

Publication Article, peer reviewed scientific
Title Resonances for periodic Jacobi operators with finitely supported perturbations
Author(s) Iantchenko, Alexei ; Korotyaev, Evgeny
Date 2012
English abstract
We describe the resonances and the eigenvalues of a periodic Jacobi operator with finitely supported perturbations. In the case of small diagonal perturbations we determine their asymptotics.
DOI http://dx.doi.org/10.1016/j.jmaa.2011.11.016 (link to publisher's fulltext)
Publisher Elsevier
Host/Issue Journal of Mathematical Analysis and Applications;2
Volume 388
ISSN 0022-247X
Pages 1239–1253
Language eng (iso)
Subject(s) Periodic Jacobi operator
Resonances
Small perturbations
Technology
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/15707 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics